# SDR SWIA200514921

- Difficulty date: April 22, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 4,315 hours, 3,705 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

CARGO SMOKE WARNING MSG FOR 5 SECS THEN EXTINGUISHED.  REPLACED AFT CARGO SMOKE DETECTOR.  OPERATIONAL CHECK GOOD.
